J Korean Pediatr Soc Search

CLOSE


Journal of the Korean Pediatric Society 2000;43(10):1390-1394.
Published online October 15, 2000.
A Case of Ventricular Tachycardia after Chloral Hydrate Ingestion
Hye Kyung Lee1, Yoon Seop Jeong2
1Department of Pediatrics, Medical College, Soonchunhyang University, Chunan, Korea
2Department of Thoracic & Cardiovascular Surgery, Medical College, Soonchunhyang University, Chunan, Korea
Chloral Hydrate로 수면 유도시 발생한 심실성 빈맥 1례
이혜경1, 정윤섭2
1순천향대학교 의과대학 소아과학교실
2순천향대학교 의과대학 흉부외과학교실
Abstract
Chloral hydrate is widely used as a sedative or hypnotic, especially in pediatric patients, but cardiac arrhythmia following chloral hydrate administration has rarely been reported in literature up to date. The most common cardiac arrhythmia is ventricular extrasystole. We describe a 17- year-old Down syndrome patient who developed a life-threatening cardiac arrhythmia developed after chloral hydrate administration of 100mg/kg body weight, which is within the recommended limits of dosage. Children who are given chloral hydrate, even within the recommended dosage, should be carefully observed because of the possibility of cardiac arrhythmia.
Key Words: Ventricular tachycardia, Chloral hydrate(PocralⓇ, )


ABOUT
TOPICS

Browse all articles >

ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#1606 Seocho World Officetel, 19 Seoun-ro, Seocho-ku, Seoul 06732, Korea
Tel: +82-2-3473-7305    Fax: +82-2-3473-7307    E-mail: kjpped@gmail.com                

Copyright © 2019 by Korean Pediatric Society. All rights reserved.

Developed in M2community

Close layer
prev next